# SDR WX0A2015090972849

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Aircraft time: 60,669 hours, 30,304 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTILEVER BULKHEAD CRACKED ABOVE TAIL SLIDE STATION 1431, BETWEEN LONGERON 54 - 56, APPEARS 2.5"" LONG.  REPAIRED CANTILEVER BULKHEAD IAW SRM 53-03 FIG 38C.
